On the connection between certain inequalities of the Kolmogorov type for periodic and nonperiodic functions
Abstract
We obtain nonperiodic analogs of the known inequalities that estimateL p -norms of intermediate derivatives of a periodic function in terms of itsL ∞-norms and higher derivative.Downloads
Published
25.02.1999
Issue
Section
Research articles
How to Cite
Babenko, V. F., and S. A. Selivanova. “On the Connection Between Certain Inequalities of the Kolmogorov Type for Periodic and Nonperiodic Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 2, Feb. 1999, pp. 147–157, https://umj.imath.kiev.ua/index.php/umj/article/view/4594.